# SDR REXA2025031000289

- Difficulty date: January 20, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690313541
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STGR 22L IS CORRODED BETWEEN F.S. TO F.S. 364. EVALUATED AND FOUND TO BE OUT OF LIMITS DUE TO HAS A 100% OF LOSS MATERIAL, IAW CRJ-700 SRM 53-21-03-101-006-A01. CUT AWAY DAMAGE AND MADE CUT EDGES SMOOTH IAW CRJ700 SRM 53-00-03-201-001-A01 STEPS 5A(1) AND 5A(2), FIGURE 53-00-03-991-804 SOLUTION II TYPE Z10. RESTORED FINISH AT CUTLINE, FABRICATED, LOCATED AND DRILLED NEW SECTION OF STGR 22L AT F.S. 333 - APPROX. F.S. 371 AND SPLICE REPAIR ANGLE OUT OF STRINGER P/N SH690-31354-1 AND REPAIR SHIM OUT OF 2024-T3 0.050"" P.O. #5-23623 IAW STEPS 5.A.(4-13) OF CRJ-700 SRM 53-00-03-201-001-A01. INSTALLED SAME SERVICEABLE STRINGER CLIPS ON STGR22L @ FS364 AND FS349 IAW CRJ700 SRM 51-42-06-001-001-A01. RESTORED SURFACE FINISH AND INSTALLED NEW STRG22L SECTION AND REPAIR PARTS IAW STEPS 5.A.(14-16) OF CRJ700 SRM 53-00-03-201-001-A01. EDGE SEALED AND APPLIED EXTERNAL/INTERNAL TOPCOAT IAW CRJ-700 SRM 51-23-00-001-001-A01 AND 51-25-16-001-001-A01 AND COMPLIED WITH REMAINING STEPS 5.A.(17) - 6.A (CIC AND CLOSEOUT) OF CRJ-700 SRM 53-00-03-201-001-A01."
